# SDR DALA20181106476

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 49,163 hours, 39,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE EMERGENCY LIGHTS INOP THREE LIGHTS ON LT CATWALK. T/S SYS FND POWER SUPPLY BAD B5-239 IN AFT-MOST CEILING PNL. R/R SAME IAW MD90 AMM 33-51-13. OPS CHKS OK. (LP# 4254372)
